Bioacoustics and systematics of the Poecilimon hamatus group (Tettigonioidea: Phaneropteridae: Poecilimon: Hamatopoecilimon n. subg.)

Heller K-G, Willemse L, Odéé B, Volleth M, Feist R, Reinhold K (2011)
Journal of Orthoptera Research 20(1): 81-95.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ; ; ; ;
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Heller K-G, Willemse L, Odéé B, Volleth M, Feist R, Reinhold K. Bioacoustics and systematics of the Poecilimon hamatus group (Tettigonioidea: Phaneropteridae: Poecilimon: Hamatopoecilimon n. subg.). Journal of Orthoptera Research. 2011;20(1):81-95.
Heller, K. - G., Willemse, L., Odéé, B., Volleth, M., Feist, R., & Reinhold, K. (2011). Bioacoustics and systematics of the Poecilimon hamatus group (Tettigonioidea: Phaneropteridae: Poecilimon: Hamatopoecilimon n. subg.). Journal of Orthoptera Research, 20(1), 81-95.
Heller, K. - G., Willemse, L., Odéé, B., Volleth, M., Feist, R., and Reinhold, K. (2011). Bioacoustics and systematics of the Poecilimon hamatus group (Tettigonioidea: Phaneropteridae: Poecilimon: Hamatopoecilimon n. subg.). Journal of Orthoptera Research 20, 81-95.
Heller, K.-G., et al., 2011. Bioacoustics and systematics of the Poecilimon hamatus group (Tettigonioidea: Phaneropteridae: Poecilimon: Hamatopoecilimon n. subg.). Journal of Orthoptera Research, 20(1), p 81-95.
K.-G. Heller, et al., “Bioacoustics and systematics of the Poecilimon hamatus group (Tettigonioidea: Phaneropteridae: Poecilimon: Hamatopoecilimon n. subg.)”, Journal of Orthoptera Research, vol. 20, 2011, pp. 81-95.
Heller, K.-G., Willemse, L., Odéé, B., Volleth, M., Feist, R., Reinhold, K.: Bioacoustics and systematics of the Poecilimon hamatus group (Tettigonioidea: Phaneropteridae: Poecilimon: Hamatopoecilimon n. subg.). Journal of Orthoptera Research. 20, 81-95 (2011).
Heller, Klaus-Gerhard, Willemse, L., Odéé, B., Volleth, Marianne, Feist, Renate, and Reinhold, Klaus. “Bioacoustics and systematics of the Poecilimon hamatus group (Tettigonioidea: Phaneropteridae: Poecilimon: Hamatopoecilimon n. subg.)”. Journal of Orthoptera Research 20.1 (2011): 81-95.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar